# SDR SIMA0543

- Difficulty date: February 23, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N387AE
- Make and model: Saab 340B
- Aircraft serial: 340B387
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 31342001
- Part serial: 1008
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3257 - FOUND CREW REPORTED THE RIGHT AC GENERATOR FAILED IN FLIGHT, RESET AND STILL FAILED.  CREW RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED RIGHT AC GENERATOR IAW SAAB MM.  OPS AND LEAK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
